Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 10, 2015, 5:37 AM CDT for Carroll County, Holmes County, Mississippi. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2015, 5:37 AM CDT (10:37 UTC)
- Expired
- Apr 10, 2015, 5:57 AM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:50 AM CDT | TSTM WND DMG | Black Hawk, MS | SEVERAL LARGE LIMBS WERE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 794 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS54 KJAN 101037
SVRJAN
MSC015-051-101130-
/O.NEW.KJAN.SV.W.0055.150410T1037Z-150410T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
537 AM CDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
NORTHEASTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 630 AM CDT
* AT 536 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SEVEN PINES...OR 7 MILES SOUTHWEST OF BLACK HAWK...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BLACK HAWK AROUND 550 AM CDT.
EMORY AROUND 600 AM CDT.
VAIDEN AROUND 625 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3329 8966 3328 8970 3326 8971 3326 8972
3320 8976 3319 8978 3323 9021 3334 9019
3334 9017 3340 8970 3340 8965
TIME...MOT...LOC 1036Z 269DEG 25KT 3327 9013
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DL1 follow-up statement
382
WWUS54 KJAN 101057
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 AM CDT FRI APR 10 2015
MSC015-051-101107-
/O.CAN.KJAN.SV.W.0055.000000T0000Z-150410T1130Z/
CARROLL MS-HOLMES MS-
557 AM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CARROLL AND
NORTHEASTERN HOLMES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3329 8966 3328 8970 3326 8971 3326 8972
3320 8976 3319 8978 3323 9021 3334 9019
3334 9017 3340 8970 3340 8965
TIME...MOT...LOC 1056Z 269DEG 25KT 3327 8995
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:09 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 10, 5:09 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 509 AM CDT FRI APR 10 2015 .DISCUSSION... SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...THE COLD FRONT IS NOW PUSHING INTO THE ARKLAMISS DELTA THIS MORNING. SHOWERS AND THUNDERSTORMS ARE ONGOING ALONG/IMMEDIATELY AHEAD OF THE FRONT. A FEW OF THESE STORMS SHOWED SIGNS OF STRONG WIND POTENTIAL EARLIER THIS MORNING...BUT SURFACE OBSERVATIONS SUGGEST THE STORMS HAVE REMAINED MOSTLY ELEVATED WITH ONLY INCONSEQUENTIAL GUSTS REACHING THE SURFACE. HEAVY RAINFALL HAS BEEN AN ISSUE IN A FEW SPOTS...WITH FLASH FLOODING REPORTED IN THE CITY OF DERMOTT OVERNIGHT. THERE HAS BEEN A GRADUAL DECREASE IN THE ORGANIZATION OF CONVECTION ALONG THE FRONT OVER THE PAST FEW HOURS AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE MORNING AS BETTER FORCING CONTINUES TO PULL OUT OF THE AREA. HOWEVER AT LEAST A BROKEN LINE OF SHOWERS AND STORMS IS EXPECTED TO CONTINUE... REACHING THE TRACE AROUND DAYBREAK. THOUGH WE WILL LIKELY SEE A RELATIVE LULL IN ACTIVITY THROUGH THE MORNING HOURS...STORMS MAY BECOME REINVIGORATED NEAR THE FRONT DURING THE AFTERNOON WITH THE HELP OF INCREASING INSTABILITY AND 30-40 KT DEEP LAYER SHEAR. SPC SSEO GUIDANCE SUGGESTS THE BEST OPPORTUNITY FOR THIS WILL BE SOUTH OF A NATCHEZ TO MERIDIAN CORRIDOR. THIS IS WHERE WE WILL MAINTAIN A LIMITED THREAT FOR SEVERE STORMS THIS AFTERNOON. CONTINUED WEAK FORCING AND WEAK HEIGHT FALLS SUGGEST ANY SEVERE STORMS THAT DO DEVELOP WILL BE ISOLATED. MOST AREAS WILL BE DRY TONIGHT INTO SATURDAY AS THE FRONT SHIFTS SOUTH TO NEAR THE COAST AND A SURFACE HIGH BUILDS ACROSS THE MIDWEST. A FEW SHOWERS WILL REMAIN POSSIBLE ALONG THE HIGHWAY 84 CORRIDOR WITH THE FRONT AND 1 INCH PWATS STILL NEARBY. AS THE RIDGE AXIS SHIFTS EASTWARD AND A SHORTWAVE IN THE SUBTROPICAL JET DEVELOPS OVER THE SOUTHWEST...THE FRONT WILL BEGIN TO RETURN NORTHWARD AS A WARM FRONT BY SATURDAY AFTERNOON/EVENING. THIS WILL BRING A GRADUAL INCREASE IN RAIN CHANCES TOWARD THE I-20 CORRIDOR SAT NIGHT. /DL/ LONG TERM (SUNDAY THROUGH NEXT FRIDAY)... GLOBAL MODELS CONTINUE TO PORTRAY A LONGWAVE TROUGH TO RIDGE PATTERN AND ENERGETIC SUBTROPICAL STREAM OVER THE SOUTHERN CONUS NEXT WEEK THAT SHOULD RESULT IN A LENGTHY DURATION OF ACTIVE WEATHER FOR THE ARKLAMISS. HIGH PRESSURE WILL SHIFT EAST OF THE ARKLAMISS SUNDAY AND THIS WILL ALLOW WARM ADVECTION AND RAPID MOISTURE TRANSPORT TO ENSUE WITH PRECIPITABLE WATER INCREASING BY OVER AN INCH IN < 18 HRS. RAPID DESTABILIZATION AND UPPER LEVEL JET SUPPORT WILL COMBINE WITH THE IMPRESSIVE MOISTURE TO SUPPORT AT LEAST TWO CONVECTIVE SYSTEMS...ONE WITH THE WARM ADVECTION SUNDAY INTO SUNDAY NIGHT AND THEN ANOTHER FROM MONDAY INTO MONDAY NIGHT AHEAD OF AN APPROACHING SOUTHERN STREAM SHORTWAVE TROUGH. DEEP LAYER SHEAR WILL BE MARGINAL FOR ORGANIZED SEVERE STORMS...BUT THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING SHOULD BE ON THE INCREASE GIVEN ANOMALOUS MOISTURE AND WET SOIL CONDITIONS. WILL CONSIDER MENTIONING THESE CONCERNS IN THE HWO/GRAPHICS...BUT CONFIDENCE IS STILL A LITTLE LOW GIVEN THE POTENTIAL FOR THE SHORTWAVE TROUGH TO SLOW DOWN. GOING BEYOND TUESDAY...THERE ARE MORE DIFFERENCES IN THE GUIDANCE DETAILS THAN THERE WERE YESTERDAY AS MODELS STRUGGLE TO HANDLE NEW SOUTHERN STREAM ENERGY OVER THE SOUTHWEST CONUS...BUT THE LONGWAVE PATTERN WITH SOUTHWEST FLOW ALOFT/UPSTREAM TROUGHING AND ANOMALOUS MOISTURE WILL SUPPORT ADDITIONAL SIGNIFICANT ROUNDS OF CONVECTION OVER THE ARKLAMISS. DEPENDING ON HOW THINGS TRANSPIRE EARLY IN THE WEEK...THE THREAT FOR HEAVY RAINFALL/FLOODING COULD BE A MORE SERIOUS CONCERN. THE THREAT FOR SEVERE WEATHER MAY PEAK WITH THE MOST SIGNIFICANT SHORTWAVE TROUGH PASSAGE LATE IN THE WEEK...BUT IT IS STILL UNCERTAIN ON WHETHER THIS WOULD SPELL AN END TO THE OVERALL ACTIVE PATTERN OR IF DEEP SOUTHWEST FLOW WOULD CONTINUE. /EC/ && .AVIATION...LOW STRATUS ARE BRINGING MVFR/IFR CATEGORY CIGS TO MANY AREA TERMINALS THIS MORNING. A FRONT IS CURRENTLY MOVING SEWD ACROSS THE DELTA...AND WILL BRING A WIND SHIFT TO NW/NNW AT JAN/HKS/GTR AROUND DAYBREAK AND AT MEI/HBG BY AROUND NOON. SHRA/TSRA ARE POSSIBLE ALONG THE FRONT...POTENTIALLY BRINGING BRIEF VISBY REDUCTIONS. CIGS ARE EXPECTED TO GRADUALLY IMPROVE BEHIND THE FRONT...THIS MORNING ACROSS THE DELTA AND BY AFTERNOON FARTHER SOUTH. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 57 76 59 / 80 14 14 24 MERIDIAN 77 57 77 57 / 75 20 9 20 VICKSBURG 72 55 77 61 / 73 11 13 26 HATTIESBURG 81 63 79 62 / 77 40 31 37 NATCHEZ 75 59 77 62 / 65 20 25 40 GREENVILLE 69 51 74 57 / 22 5 2 10 GREENWOOD 69 52 76 56 / 49 6 2 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/EC
Hazardous weather outlook, Apr 10, 4:33 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 433 AM CDT FRI APR 10 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>056-059>061- 110945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON- ADAMS- 433 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ057-058-062>066-072>074-110945- JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 433 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL ARE POSSIBLE ON THIS AFTERNOON...MAINLY FOR AREAS ALONG AND SOUTH OF A LINE FROM BROOKHAVEN TO QUITMAN. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 10, 12:26 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1226 AM CDT FRI APR 10 2015
MSZ026-100615-
GRENADA MS-
1226 AM CDT FRI APR 10 2015
...STRONG THUNDERSTORMS AFFECTING NORTHERN GRENADA COUNTY...
AT 1225 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
JUST NORTH OF GRENADA...MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
GRENADA COUNTY.
LAT...LON 3387 8977 3387 8951 3382 8951 3380 8993
3382 8994 3383 8993 3390 8992 3390 8977
TIME...MOT...LOC 0525Z 250DEG 36KT 3387 8984
DLLocal storm report, Apr 10, 1:08 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
108 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLASH FLOOD DERMOTT 33.53N 91.44W
04/10/2015 CHICOT AR EMERGENCY MNGR
SEVERAL STREETS FLOODED AROUND THE CITY. TWO PEOPLE WERE
RESCUED FROM VEHICLES SURROUNDED BY WATER. NO STRUCTURES
AFFECTED. ESTIMATED THREE INCHES OF RAINFALL.
&&
DLSpecial weather statement, Apr 10, 2:21 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
221 AM CDT FRI APR 10 2015
ARZ075-100745-
CHICOT AR-
221 AM CDT FRI APR 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHICOT COUNTY UNTIL
245 AM CDT...
AT 220 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER DERMOTT...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MCMILLAN CORNER AROUND 230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
3356 9124 3356 9123 3353 9122 3351 9119
3349 9119 3345 9123 3344 9123 3344 9119
3342 9118 3341 9121 3338 9118 3336 9118
3337 9146 3356 9145 3356 9135
TIME...MOT...LOC 0720Z 267DEG 41KT 3349 9145
DLSpecial weather statement, Apr 10, 2:34 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 AM CDT FRI APR 10 2015
MSZ018-034-100800-
WASHINGTON MS-BOLIVAR MS-
234 AM CDT FRI APR 10 2015
...STRONG THUNDERSTORMS MOVING INTO SOUTHERN BOLIVAR AND NORTHERN
WASHINGTON COUNTIES...
AT 233 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ARKANSAS CITY...OR 11 MILES EAST OF DERMOTT...MOVING EAST AT 50
MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SCOTT...LAMONT AND WINTERVILLE AROUND 245 AM CDT.
BENOIT AROUND 250 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3345 9078 3344 9112 3347 9112 3350 9117
3344 9118 3344 9123 3356 9123 3360 9113
3364 9116 3366 9122 3370 9122 3371 9116
3367 9113 3366 9108 3368 9103 3372 9106
3372 9114 3380 9079
TIME...MOT...LOC 0733Z 256DEG 41KT 3355 9123
DLSpecial weather statement, Apr 10, 3:41 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
341 AM CDT FRI APR 10 2015
MSZ018-019-034-100915-
WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
341 AM CDT FRI APR 10 2015
...THUNDERSTORMS PRODUCING HEAVY RAINFALL ACROSS PARTS OF THE
DELTA...
AT 340 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF
THUNDERSTORMS FROM GREENVILLE THROUGH INDIANOLA TO NEAR MINTER CITY
PRODUCING VERY HEAVY RAINFALL. PONDING OF WATER ON SOME ROADWAYS IS
LIKELY IN THESE AREAS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...INDIANOLA...LELAND...SHAW...AVON...SUNFLOWER...
METCALFE...WAYSIDE...BLAINE...TRIBBETT...HOLLY RIDGE AND DODDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3369 9045 3348 9046 3321 9109 3325 9105
3328 9104 3329 9107 3324 9110 3333 9114
3338 9111 3341 9121 3345 9109 3342 9109
3339 9111 3339 9110 3343 9106 3345 9106
3346 9108 3357 9083 3362 9076
TIME...MOT...LOC 0840Z 268DEG 19KT 3349 9075 3330 9108
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:26 AM CDT | Special Weather Statement | JAN | Grenada | 49 min |
| Apr 10, 2:34 AM CDT | Special Weather Statement | JAN | Bolivar | 26 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | JAN | Sunflower, Washington | 34 min |
| Apr 10, 3:12 PM CDT | Special Weather Statement | JAN | Forrest | 18 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.